# SDR DALA2014062703805

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ANGLE BS 1166 AND X 54-60.  FLOORBEAM ANGLE  AND CORROSION REMOVED, REWORKED AREA WAS MEASURED, OUT OF LIMITS, NEW FLOORBEAM ANGLE DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-3, PARA 14, 21, 26, 38, 53-01, FIG 1 AND 51-30-5.
